# SDR AALA202108181376

- Difficulty date: August 17, 2021
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N924US
- Make and model: Airbus A321-231
- Aircraft serial: 6569
- Aircraft time: 20,829 hours, 8,069 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Smoke
- Location: Fwd Galley Nr 2
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: OVEN NUMBER 2 IN FORWARD GALLEY IS SMOKING, COULD NOT BE SOMETHING SPILLED BUT OVEN LOOKED CLEAN AND SMELLED LIKE COULD BE ELECTRICAL.CIRCUIT BREAKER WAS PULLED JUST IN CASE. REMOVED AND REPLACED OVEN NUMBER 2 1-4 FORWARD GALLEY OPERATIONS CHECK GOOD PER AMM 25-33-00.
